Alert archive / Kentucky / Tornado Warnings in 2011
Tornado Warning 78, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Apr 24, 2011, 4:05 PM CDT for Christian County, Todd County, Kentucky. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2011, 4:05 PM CDT (21:05 UTC)
- Expired
- Apr 24, 2011, 4:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Christian County, KY, Todd County, KY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 4:27 PM CDT | HAIL 1 | 5 Sw Elkton, KY | QUARTER SIZE HAIL REPORTED BETWEEN ELKTON AND TRENTON. |
| Apr 24, 4:34 PM CDT | HAIL 0.88 | 4 N Elkton, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.1 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1536 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 557 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
162 WFUS53 KPAH 242105 TORPAH KYC047-219-242145- /O.NEW.KPAH.TO.W.0078.110424T2105Z-110424T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE PADUCAH KY 405 PM CDT SUN APR 24 2011 THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A * TORNADO WARNING FOR... SOUTH CENTRAL CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY... CENTRAL TODD COUNTY IN SOUTH CENTRAL KENTUCKY... * UNTIL 445 PM CDT. * AT 402 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A WALL CLOUD WITH THIS STORM AROUND 350 PM CDT BETWEEN LAFAYETTE AND HERNDON. THE THUNDERSTORM CONTAINING THIS CIRCULATION WAS 8 MILES SOUTHWEST OF PEMBROKE...MOVING EAST AT 45 MPH. * LOCATIONS IN THE WARNING INCLUDE... PEMBROKE... ELKTON... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING PING PONG SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3690 8707 3670 8707 3670 8750 3680 8755 TIME...MOT...LOC 2104Z 255DEG 41KT 3673 8745 $$ SMITH
2 follow-up statements
260 WWUS53 KPAH 242126 SVSPAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 426 PM CDT SUN APR 24 2011 KYC047-242135- /O.CAN.KPAH.TO.W.0078.000000T0000Z-110424T2145Z/ CHRISTIAN KY- 426 PM CDT SUN APR 24 2011 ...THE TORNADO WARNING FOR SOUTH CENTRAL CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY IS CANCELLED... THE STORM CONTAINING THE TORNADIC CIRCULATION HAS MOVED INTO TODD COUNTY. LAT...LON 3690 8707 3675 8707 3676 8732 3685 8731 TIME...MOT...LOC 2125Z 254DEG 37KT 3681 8724 $$ KYC219-242145- /O.CON.KPAH.TO.W.0078.000000T0000Z-110424T2145Z/ TODD KY- 426 PM CDT SUN APR 24 2011 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR CENTRAL TODD COUNTY IN SOUTH CENTRAL KENTUCKY... AT 424 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION...CAPABLE OF PRODUCING A TORNADO. THERE HAVE BEEN UNCONFIRMED REPORTS OF A WALL CLOUD AND A FUNNEL CLOUD WITH THIS STORM. THIS STORM WAS LOCATED 5 MILES WEST OF ELKTON...MOVING EAST AT 40 MPH. THE TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY.. PRECAUTIONARY/PREPAREDNESS ACTIONS... NOW IS THE TIME TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. SEEK SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR OF A HOME OR BUILDING. && LAT...LON 3690 8707 3675 8707 3676 8732 3685 8731 TIME...MOT...LOC 2125Z 254DEG 37KT 3681 8724 $$ SMITH
962 WWUS53 KPAH 242140 SVSPAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 440 PM CDT SUN APR 24 2011 KYC219-242149- /O.EXP.KPAH.TO.W.0078.000000T0000Z-110424T2145Z/ TODD KY- 440 PM CDT SUN APR 24 2011 ...THE TORNADO WARNING FOR CENTRAL TODD COUNTY IN SOUTH CENTRAL KENTUCKY WILL EXPIRE AT 445 PM CDT... AT 434 PM CDT...NICKLE SIZE HAIL WAS REPORTED WITH THIS STORM 4 MILES NORTH OF ELKTON. BY 445 PM CDT...THE STRONGEST PART OF THE STORM WILL EXIT TODD COUNTY. LAT...LON 3690 8707 3675 8707 3676 8732 3685 8731 TIME...MOT...LOC 2139Z 254DEG 37KT 3685 8707 $$ SMITH
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 24, 12:51 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, Apr 24, 12:51 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
1251 PM CDT SUN APR 24 2011
.UPDATE...
UPDATED AVIATION DISCUSSION FOR 18Z TAF ISSUANCE. UPDATED PUBLIC
PRODUCTS...MAINLY TO KEEP UP WITH FRONTAL POSITIONING AND IMPACT ON
TEMPERATURES AND DEWPOINTS. LOOKS LIKE BEST SEVERE SHOT WILL BE
ALONG THE SOUTHERN BORDER OF THE AREA...AND POSSIBLY INTO WESTERN
KENTUCKY.
&&
.DISCUSSION...
HISTORICAL TYPE OF EVENT SEEMS TO BE UNFOLDING ACROSS MUCH OF THE
OHIO AND MID MS RIVER VALLEY THIS EASTER WEEKEND...WHICH WILL LAST
INTO MUCH OF NEXT WEEK...ESP IN REGARDS TO EXTENDED PERIODS OF
HEAVY RAINFALL AND EVEN THE POSSIBILITY OF ON AND OFF SEVERE
THUNDERSTORMS.
ALREADY HAVE RADAR/SATELLITE AND SOME ACTUAL REPORTS OF 3 TO 6
INCHES OF RAINFALL IN THE PAST 12 TO 24 HOURS OVER MUCH OF
SOUTHEAST MISSOURI...SOUTHERN ILLINOIS AND ALONG THE OHIO RIVER IN
SOUTHWEST INDIANA AND KENTUCKY.
IN A NUTSHELL...PERIODS OF HEAVY RAIN AND SEVERE THUNDERSTORMS
THREAT WILL CONTINUE THROUGH MID WEEK AS DEEP/RICH SWLY FLOW
REGIME MAINTAINS ITSELF...ALONG WITH THE PASSAGE OF MULTIPLE
STRONG MID LEVEL SHORT WAVES AND A QUASI STATIONARY BOUNDARY THAT
WILL FEATURE SEVERAL SURFACE LOW PRESSURE SYSTEMS DURING THE
PERIOD.
HAVE ISSUED FLASH FLOOD EMERGENCY THIS MORNING FOR MUCH OF
SOUTHEAST MISSOURI. WATER RESCUES HAVE BEEN REPORTED NEAR POPLAR
BLUFF...WITH WATER REPORTED IN SOME HOMES. SAME AREA IS GETTING
POUNDED BY ANOTHER QUICK 1 TO 3 INCHES...SO BELIEVE EMERGENCY
CONDITIONS ARE LIKELY IN PORTIONS OF SOUTHEAST MISSOURI THIS
EASTER MORNING. LATEST SATELLITE TRENDS CONTINUE OT SHOW CLOUD TO
COOLING MOVING INTO THE MID MS RIVER VALLEY.
AM QUITE CONCERNED ABOUT THOSE VENTURING OUT FOR EASTER MORNING
SERVICES IN SOME OF THESE AREAS.
YET ANOTHER STORM COMPLEX IS FORMING OUT IN OKLAHOMA. EXPECT
PERIODS OF HEAVY RAIN TO CONTINUE OFF AN ON OVER ALL EXCEPT THE
SRN PENNYRILE....ESP THROUGH AT LEAST TUE MORNING...WHEN A
STRONGER SFC LOW SHOULD LIFT NE TOWARD LAKE MICHIGAN. NEGATIVELY
TILTED STRONG SHORT WAVE WILL ADD TO OVERALL UPPER
DIVERGENCE/ASCENT AND MAY BE THE NEXT CHC OF EXTENSIVE SEVERE
STORM OUTBREAK. THIS WOULD MOST LIKELY OCCUR MONDAY AFTERNOON INTO
MONDAY EVENING. ALL OF THIS...COMBINED WITH PRECIPITABLE WATER
VALUES RUNNING OVER 1.65 INCHES...SPELLS VERY BAD NEWS FOR MUCH OF
THE REGION.
DUE TO ALL MENTIONED ABOVE...AND AFTER COLLAB WITH NEIGHBORING
OFFICES...HAVE DECIDED TO GO AHEAD AND EXTEND THE FLASH FLOOD
WATCH AT LEAST THROUGH TUE MORNING. THIS IS ALREADY A MAJOR EVENT
IN SOME LOCATIONS...AND THINGS ARE ONLY GOING TO WORSEN.
IF THAT IS NOT ENOUGH...AFTER THE AFOREMENTIONED SFC FRONT MOVES
THROUGH TUE MORNING....IT SHOULD STALL JUST SOUTH OF OUR
REGION...THEN RETURN AS A WARM FRONT TUE NIGHT/WED TIME
FRAME...AND BRING YET ANOTHER ROUND OF HEAVY RAINS AND POSSIBLY
SEVERE STORMS.
VERY DANGEROUS SITUATION SEEMS TO BE SETTING UP ACROSS THE LOWER
OHIO VALLEY AND MID MISSISSIPPI RIVER VALLEY THIS EASTER WEEKEND
INTO NEXT WEEK. ALREADY BIG SPRINGS AND FARMINGTON MO REPORTING
OVER 5 INCHES OVERNIGHT. POSSIBLY ANOTHER 7 TO 10 INCHES ON THE
WAY....AND MANY RIVERS ALREADY IN FLOOD. PAINTS AN UGLY PICTURE
FOR SURE.
&&
.AVIATION...
KCGI CURRENTLY IS BEHIND THE FRONT...AND ITS NORTHEAST WINDS MAY
SHIFT BACK TO THE SOUTH LATER THIS EVENING. THUNDERSTORMS WILL BE
PREVALENT THROUGHOUT THE AREA THIS AFTERNOON...AND MAY LINGER WELL
INTO THE EVENING AT KEVV AND KOWB. COMPUTER GUIDANCE IS INDICATING
ANOTHER ROUND EARLY TOMORROW MORNING IN THE WEST AND SHIFT EAST
THROUGH THE MORNING. OUTSIDE OF THUNDER MAY SEE SOME IFR CEILINGS ON
THE COOL SIDE OF THE FRONT...AND PERIODIC MVFR CEILINGS ELSEWHERE.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BALLARD-CALDWELL-
CARLISLE-CRITTENDEN-DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-
HOPKINS-LIVINGSTON-LYON-MARSHALL-MCCRACKEN-MCLEAN-UNION KY-
WEBSTER.
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BOLLINGER-BUTLER-
CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ALEXANDER-EDWARDS-
FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
IL-WHITE-WILLIAMSON.
IN...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR GIBSON-PIKE-POSEY-
SPENCER-VANDERBURGH-WARRICK.
&&
MEFFERTHazardous weather outlook, Apr 24, 5:42 AM CDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 542 AM CDT SUN APR 24 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-251000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 542 AM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT NORTHWEST OF A MURRAY KENTUCKY TO GREENVILE KENTUCKY LINE. PERIODS OF HEAVY RAINFALL WILL BE LIKELY...ESPECIALLY EARLY IN THE MORNING OVER WESTERN KENTUCKY...AND LATER IN THE AFTERNOON AREA WIDE. PLEASE REFER TO THE FLASH FLOOD WATCH PRODUCT FOR ADDITIONAL DETAILS. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY THIS AFTERNOON...FOR THE ENTIRE QUAD STATE REGION. SOME OF THIS RISK WILL DEPEND ON WHETHER THE SUN CAN BREAK OUT TODAY...WHICH WOULD HELP TO DESTABILIZE THE ATMOSPHERE. IF STORMS DO ERUPT...LARGE HAIL AND DAMAGING WIND GUSTS WOULD BE THE PRIMARY HAZARDS...THOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. TORRENTIAL DOWNPOURS AND DEADLY LIGHTNING WILL ALSO BE LIKELY IN ANY THUNDERSTORMS. MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND LEVELS WILL ONLY BE GOING UP WITH THE ADDITIONAL RAINFALL. PLEASE REFER OUR RIVER FLOOD PRODUCTS AT HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PAH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING IN ALL AREAS NORTHWEST OF A MURRAY KENTUCKY TO GREENVILLE KENTUCKY LINE. MULTIPLE PERIODS OF THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE OVER MUCH OF THE QUAD STATE THROUGH MID WEEK...AS SEVERAL AREAS OF LOW PRESSURE LIFT NORTHEAST ALONG A FRONTAL BOUNDARY THAT SHOULD REMAIN CLOSE TO THE AREA. SEVERAL INCHES OF RAIN WILL BE POSSIBLE...ESPECIALLY WHERE THUNDERSTORMS MOVE REPEATEDLY OVER THE SAME LOCATIONS. ADDITIONAL RAINFALL AMOUNTS OF 6 TO 10 INCHES ARE POSSIBLE THROUGH MID WEEK. THE POTENTIAL EXISTS FOR SEVERE STORMS WITH LARGE HAIL...DAMAGING WINDS AND SOME TORNADOES...ESPECIALLY MONDAY AFTERNOON...MONDAY NIGHT AND POSSIBLY INTO TUESDAY. A SLIGHT RISK OF SEVERE STORMS EXTENDS INTO WEDNESDAY OVER MUCH OF WESTERN KENTUCKY. MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND FLOODING WILL ONLY WORSEN WITH THE ADDITIONAL RAINFALL. FOR ADDITIONAL INFORMATION...PLEASE REFER TO OUR RIVER FLOOD PRODUCTS AT HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PAH . .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED EACH DAY FROM THIS EASTER SUNDAY THROUGH THE MID WEEK TIME FRAME. SPOTTERS SHOULD ALSO REPORT ANY FLOODING PROBLEMS THEY ENCOUNTER DURING THE NEXT SEVERAL DAYS.
In the hours before
Local storm report, Apr 24, 3:09 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
309 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM FUNNEL CLOUD DAWSON SPRINGS 37.17N 87.69W
04/24/2011 HOPKINS KY EMERGENCY MNGR
SMALL FUNNEL REPORTED
&&
JAYSONWLocal storm report, Apr 24, 3:11 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
311 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD PADUCAH 37.07N 88.64W
04/24/2011 MCCRACKEN KY LAW ENFORCEMENT
911 SAYS PUBLIC REPORTING WATER POURING INTO THEIR
BASEMENT ON RUE CHATEAU ROAD. ALSO COUNTY PARK ROAD IS
FLOODED.
&&
JAYSONWLocal storm report, Apr 24, 3:12 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
312 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM FLOOD PIEDMONT 37.15N 90.70W
04/24/2011 WAYNE MO LAW ENFORCEMENT
LAW ENFORCEMENT HAS REPORTED NEARLY ALL GRAVEL ROADS IN
COUNTY HAVE SOME TYPE OF WASH OUT. SEVERAL HIGHWAYS AND
SECONDARY COUNTY ROADS HAVE RUNNING WATER ACROSS THEM AS
WELL AS SOME WASH OUT PROBLEMS. INDIVIDUALS IN THE
COMMUNITY OF PIEDMONT HAVE REQUESTED SANDBAGS.
&&
SMITTYLocal storm report, Apr 24, 3:18 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
318 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM FLASH FLOOD LOVELACEVILLE 36.97N 88.83W
04/24/2011 BALLARD KY NWS EMPLOYEE
NWS EMPLOYEE REPORTS 2-3 FEET OF WATER OVER HWY 62. ALSO
AT THE JCT OF 62 AND 86...2 FEET OF WATER COVERING THE
ROAD.
&&
JAYSONWLocal storm report, Apr 24, 3:26 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
326 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL CADIZ 36.87N 87.82W
04/24/2011 M0.75 INCH TRIGG KY EMERGENCY MNGR
DIME SIZE HAIL REPORTED ON EAST SIDE OF TOWN.
&&
SMITTYLocal storm report, Apr 24, 3:49 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
349 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM FLASH FLOOD STURGIS 37.55N 87.99W
04/24/2011 UNION KY TRAINED SPOTTER
2 FEET OF WATER RUNNING ACROSS HIGHWAY 60 IN TOWN.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 10:23 PM CDT | Flash Flood Warning | PAH | Daviess, Henderson, McLean, Union, Webster | 12 hr |
| Apr 24, 12:45 AM CDT | Severe Thunderstorm Warning | PAH | Fulton, Graves, Hickman | 30 min |
| Apr 24, 1:30 AM CDT | Flash Flood Warning | PAH | Ballard, Carlisle, McCracken | 10 hr |
| Apr 24, 12:02 PM CDT | Areal Flood Warning | PAH | Ballard, Caldwell, Carlisle, Crittenden, Daviess, Fulton and 12 more | 10 hr |
| Apr 24, 1:56 PM CDT | Flash Flood Warning | PAH | Ballard, Calloway, Carlisle, Fulton, Graves, Hickman and 3 more | 3 hr |
| Apr 24, 2:16 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins | 29 min |
| Apr 24, 2:30 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Lyon, Trigg | 30 min |
| Apr 24, 2:38 PM CDT | Flash Flood Warning | PAH | Caldwell, Christian, Hopkins, Lyon, Muhlenberg, Trigg | 3 hr |
| Apr 24, 2:56 PM CDT | Tornado Warning | PAH | Caldwell, Christian, Hopkins, Trigg | 49 min |
| Apr 24, 3:07 PM CDT | Severe Thunderstorm Warning | PAH | Hopkins, Muhlenberg | 53 min |
| Apr 24, 3:24 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Trigg | 51 min |
| Apr 24, 3:41 PM CDT | Tornado Warning | PAH | Christian, Muhlenberg, Todd | 49 min |
| Apr 24, 4:24 PM CDT | Areal Flood Advisory | PAH | Christian, Todd, Trigg | 111 min |
| Apr 24, 5:18 PM CDT | Flash Flood Warning | PAH | Calloway, Christian, Muhlenberg, Todd, Trigg | 5 hr |
Nearby
Tornado Warnings in Kentucky, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.